Journal article icon

Journal article

Childhood obesity and consumption of fizzy drinks [6] (multiple letters)

Actions


Authors


Greenhalgh, T More by this author
Journal:
British Medical Journal
Volume:
329
Issue:
7456
Pages:
54-54
Publication date:
2004-07-03
ISSN:
0959-8146
URN:
uuid:e0ddb363-2dd1-40cb-83e8-f508c096cc1a
Source identifiers:
504286
Local pid:
pubs:504286
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP